Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 704, NWS Norman, OK

August 8, 2016Coal County, Hughes County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 8, 2016, 3:32 PM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2016, 3:32 PM CDT (20:32 UTC)
Expired
Aug 8, 2016, 4:00 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

350 
WUUS54 KOUN 082032
SVROUN
OKC029-063-123-082115-
/O.NEW.KOUN.SV.W.0704.160808T2032Z-160808T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON AUG 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTH CENTRAL COAL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 415 PM CDT

* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  ALLEN...MOVING NORTHEAST AT 10 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ALLEN AND GERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3468 9644 3475 9656 3492 9647 3493 9632
      3485 9622
TIME...MOT...LOC 2032Z 208DEG 10KT 3479 9644 

HAIL...1.75IN
WIND...70MPH
 
$$

KURTZ
2 follow-up statements
069 
WWUS54 KOUN 082041
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
341 PM CDT MON AUG 8 2016

OKC029-063-123-082115-
/O.CON.KOUN.SV.W.0704.000000T0000Z-160808T2115Z/
PONTOTOC OK-HUGHES OK-COAL OK-
341 PM CDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN PONTOTOC...SOUTHWESTERN HUGHES AND NORTH CENTRAL
COAL COUNTIES...

AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ALLEN AND GERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3473 9639 3475 9656 3492 9647 3493 9632
      3485 9622
TIME...MOT...LOC 2040Z 207DEG 8KT 3480 9644 

HAIL...1.75IN
WIND...70MPH
 
$$

KURTZ
184 
WWUS54 KOUN 082100
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT MON AUG 8 2016

OKC029-063-123-082110-
/O.CAN.KOUN.SV.W.0704.000000T0000Z-160808T2115Z/
PONTOTOC OK-HUGHES OK-COAL OK-
400 PM CDT MON AUG 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC...
SOUTHWESTERN HUGHES AND NORTH CENTRAL COAL COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF HUGHES COUNTY.

LAT...LON 3473 9639 3475 9656 3492 9647 3493 9632
      3485 9622
TIME...MOT...LOC 2058Z 208DEG 10KT 3485 9641 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:49 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 8, 2:49 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
249 PM CDT MON AUG 8 2016

.DISCUSSION...
Primary forecast concern is placed on continued
shower/thunderstorm development this afternoon and additional
development into the evening.

Earlier this morning, a noticable MCV had developed in response to
ongoing convection, near Altus, and has continued to provide focus
for sustaining convection into this afternoon across southwestern
Oklahoma and western north Texas. Expect this activity to persist
through the afternoon into the evening. Overall, Theta-e advection
into the Texoma region continues, with decent MLCAPE values of 1000
to 2000 J/Kg. Shear is paltry, given the lack of strong mid-level
support outside the remnant MCV. However, given the last few days,
and given the MCV, no doubt, some isolated updrafts will make the
push to strong to severe. Hail threat will be near zero, but
downburst winds, to 60 mph, are the primary concern given boundary
layer dew point spreads. Other concerns will be frequent lightning
and brief heavy rainfall. Into the evening, short range guidance,
both traditional and CAMs, become bullish across southwestern
Oklahoma and western north Texas. The GFS's convective feedback is
poor, the most aggressive of guidance, with even the HRRR, NAM, and
ECMWF having their moments. However, still expect continued
development through the evening.

Overnight, increased precipitation chances across western Oklahoma
and western north Texas between 7pm and Midnight, as surface
convergence will increase slightly, with scattered showers/thunder
remaining possible through the overnight into early Tuesday.

Tuesday, will keep slight chance of showers/thunder through the day
as remnant activity from overnight may linger, especially with the
strengthening western trough and 500mb ridge continuing its slide
eastward. With increasing low to mid level flow from the
south/southeast, expect better boundary layer mixing across the
hottest areas, keeping dew points down just enough for heat indices
to only push into the 100 to 104 range through the afternoon.
Therefore, do not have plans, at this time, to extend the current
heat advisory through tomorrow.

Hot conditions will persist through Thursday, before a substantial
frontal boundary finally pushes in from the northwest, bringing
better precipitation chances to the region Friday into Saturday,
along with cooler temperatures.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  94  74  97  75 /  40  40  20  10
Hobart OK         88  75  99  76 /  90  40  20  10
Wichita Falls TX  94  76 101  77 /  60  40  20  10
Gage OK           96  72  97  73 /  30  40  20  10
Ponca City OK     91  75  95  76 /  40  30  20  10
Durant OK        100  76 100  77 /  40  20  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 7 PM CDT this evening for OKZ026-030>032-
     041>043-046>048-050>052.

TX...None.
&&

11/04
Hazardous weather outlook, Aug 8, 12:03 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT MON AUG 8 2016

OKZ004>048-050>052-TXZ083>090-091100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1203 PM CDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THROUGH THE
AFTERNOON INTO THE EVENING...MAINLY ACROSS WESTERN NORTH TEXAS AND
THE SOUTHWEST PORTIONS OF OKLAHOMA. GUSTY WINDS...HEAVY RAIN...
AND LIGHTNING ARE THE MAIN IMPACTS.

.HEAT...
HOT AND HUMID CONDITIONS WILL BE SEEN AGAIN TODAY MAINLY OVER
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA WITH HEAT INDEX VALUES
EXPECTED TO EXCEED 105 DEGREES. A HEAT ADVISORY IS IN EFFECT.
STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTDOORS OR
PARTICIPATING IN OUTDOOR ACTIVITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS PARTS OF
THE AREA EVERYDAY INTO THE WEEKEND. THE GREATEST CHANCES WILL BE
FRIDAY AND SATURDAY A COLD FRONT AND UPPER LEVEL STORM SYSTEM
AFFECT THE REGION. GUSTY WINDS... HEAVY RAIN... AND LIGHTNING WILL
BE THE MAIN IMPACTS. THE RISK FOR SEVERE WEATHER WILL BE LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Aug 8, 2:19 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT MON AUG 8 2016

OKZ040-041-081945-
MURRAY OK-GARVIN OK-
219 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
SOUTHEASTERN GARVIN COUNTIES UNTIL 245 PM CDT...

AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAVIS...MOVING
NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SULPHUR...DAVIS AND LAKE OF THE ARBUCKLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3442 9713 3455 9720 3469 9700 3450 9690
TIME...MOT...LOC 1918Z 243DEG 6KT 3451 9714

11
Special weather statement, Aug 8, 2:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT MON AUG 8 2016

OKZ048-052-082015-
ATOKA OK-BRYAN OK-
243 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND
NORTHEASTERN BRYAN COUNTIES UNTIL 315 PM CDT...

AT 241 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BOKCHITO...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BOKCHITO...BENNINGTON...LANE AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3416 9598 3415 9596 3412 9594 3404 9594
      3397 9611 3412 9624 3433 9599 3416 9585
TIME...MOT...LOC 1941Z 234DEG 14KT 3410 9611

11
Special weather statement, Aug 8, 3:01 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT MON AUG 8 2016

OKZ032-082030-
HUGHES OK-
301 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUGHES COUNTY UNTIL
330 PM CDT...

AT 259 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERTY...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STUART.

LAT...LON 3483 9623 3484 9629 3490 9630 3501 9614
      3492 9609 3488 9609
TIME...MOT...LOC 1959Z 232DEG 12KT 3488 9624

KURTZ
Special weather statement, Aug 8, 3:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT MON AUG 8 2016

OKZ048-052-082045-
ATOKA OK-BRYAN OK-
311 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND NORTH
CENTRAL BRYAN COUNTIES UNTIL 345 PM CDT...

AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
BENNINGTON...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL ATOKA
AND NORTH CENTRAL BRYAN COUNTIES.

LAT...LON 3416 9598 3415 9596 3414 9595 3411 9594
      3408 9602 3411 9607 3415 9607 3425 9596
      3422 9588 3416 9585
TIME...MOT...LOC 2008Z 232DEG 15KT 3414 9601

KURTZ
Special weather statement, Aug 8, 3:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT MON AUG 8 2016

OKZ042-082045-
PONTOTOC OK-
320 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC COUNTY
UNTIL 345 PM CDT...

AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROFF...MOVING
NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ROFF AND FITZHUGH.

LAT...LON 3460 9669 3457 9679 3458 9683 3459 9683
      3459 9685 3462 9689 3473 9675 3467 9671
TIME...MOT...LOC 2018Z 232DEG 4KT 3461 9681

KURTZ
Special weather statement, Aug 8, 3:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT MON AUG 8 2016

OKZ032-041>043-082115-
COAL OK-PONTOTOC OK-HUGHES OK-MURRAY OK-
327 PM CDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COAL...CENTRAL
PONTOTOC...SOUTHERN HUGHES AND NORTHEASTERN MURRAY COUNTIES UNTIL 415
PM CDT...

AT 325 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF STUART TO 5 MILES NORTHWEST OF STONEWALL TO NEAR
FITZHUGH...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ADA...ALLEN...ROFF...STONEWALL...CALVIN...FITZHUGH...STUART...
GERTY AND FITTSTOWN.

LAT...LON 3483 9609 3456 9676 3460 9699 3505 9609
TIME...MOT...LOC 2025Z 233DEG 16KT 3490 9618 3470 9659 3464 9678

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:34 PM CDTSpecial Weather StatementOUNBlaine41 min
Aug 7, 8:05 PM CDTSpecial Weather StatementOUNBlaine55 min
Aug 7, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major47 min
Aug 7, 8:29 PM CDTSpecial Weather StatementOUNDewey, Roger Mills61 min
Aug 7, 8:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Major38 min
Aug 7, 9:06 PM CDTSpecial Weather StatementOUNBlaine54 min
Aug 7, 9:11 PM CDTSpecial Weather StatementOUNMajor64 min
Aug 7, 9:35 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward40 min
Aug 7, 9:54 PM CDTSpecial Weather StatementOUNWoods66 min
Aug 7, 9:56 PM CDTSpecial Weather StatementOUNWoods64 min
Aug 7, 10:14 PM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 7, 10:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods56 min
Aug 7, 10:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant54 min
Aug 7, 10:28 PM CDTAreal Flood AdvisoryOUNBlaine, Major3 hr
Aug 7, 10:33 PM CDTAreal Flood AdvisoryOUNMajor, Woods, Woodward3 hr
Aug 7, 11:00 PM CDTSpecial Weather StatementOUNAlfalfa30 min
Aug 7, 11:16 PM CDTSpecial Weather StatementOUNKingfisher59 min
Aug 7, 11:19 PM CDTSpecial Weather StatementOUNGrant41 min
Aug 7, 11:41 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
Aug 8, 1:08 PM CDTSpecial Weather StatementOUNTillman37 min
Aug 8, 2:09 PM CDTSpecial Weather StatementOUNBryan36 min
Aug 8, 2:19 PM CDTSpecial Weather StatementOUNMurray26 min
Aug 8, 2:34 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray56 min
Aug 8, 2:43 PM CDTSpecial Weather StatementOUNAtoka32 min
Aug 8, 3:01 PM CDTSpecial Weather StatementOUNHughes29 min
Aug 8, 3:11 PM CDTSpecial Weather StatementOUNAtoka34 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOUNPontotoc25 min
Aug 8, 3:27 PM CDTSpecial Weather StatementOUNPontotoc48 min
Aug 8, 3:35 PM CDTSpecial Weather StatementOUNJefferson25 min
Aug 8, 3:39 PM CDTSpecial Weather StatementOUNCoal36 min
Aug 8, 3:42 PM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc48 min
Aug 8, 3:46 PM CDTSpecial Weather StatementOUNPontotoc29 min
Aug 8, 3:56 PM CDTSevere Thunderstorm WarningOUNHughes21 min
Aug 8, 3:57 PM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Aug 8, 3:58 PM CDTSevere Thunderstorm WarningOUNHughes32 min
Aug 8, 4:13 PM CDTSpecial Weather StatementOUNCoal32 min
Aug 8, 4:17 PM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc3 hr
Aug 8, 4:27 PM CDTSpecial Weather StatementOUNCoal33 min
Aug 8, 4:44 PM CDTSpecial Weather StatementOUNJohnston31 min
Aug 8, 5:11 PM CDTSpecial Weather StatementOUNLove34 min
Aug 8, 5:12 PM CDTSpecial Weather StatementOUNBryan33 min
Aug 8, 5:44 PM CDTSpecial Weather StatementOUNMarshall31 min
Aug 8, 5:54 PM CDTSpecial Weather StatementOUNJefferson36 min
Aug 8, 5:57 PM CDTSevere Thunderstorm WarningOUNLove26 min
Aug 8, 6:19 PM CDTSevere Thunderstorm WarningOUNJefferson26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.